# SDR UIEA2020060101164

- Difficulty date: May 29, 2020
- Submitted: June 1, 2020
- Operation: Air carrier
- Aircraft: N649GT
- Make and model: Boeing 767375
- Aircraft serial: 25864
- Aircraft time: 91,190 hours, 23,389 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Warning System
- Condition: False Activation
- Location: Cockpit
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

FORWARD EQUIP COOLING MSG COMPLIED WITH QRH MSG CLEARED.  PERFORMED OPERATIONS CHECK OF EQUIP COOLING IAW AMM 21-58-00.  OPERATIONAL CHECK GOOD.
